# SDR CALA2017122004544

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 69,575 hours, 9,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T512816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 325 LBL 36-40 FLOORBEAM FOUND CORRODED. CABIN STA 325 FLOORBEAM UPPER CHORD AT LBL 8- LBL 66.5 REPAIRED AS PER SRM 53-00-51 REPAIR 1 AND ECRA 5310-07326 REV-.
